# SDR AALA2009050400003

- Difficulty date: May 4, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,088 hours, 31,837 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Condition: Inoperative
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX     REPORT OF WHEEL NOT TURNING LIGHT ILLUMINATED AT 70K IAS. ABORTED TAKE-OFF RETURNED LAX WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED LIMITER BRAKE FUSE.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
